Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 3, Pages 417-424
http://dx.doi.org/10.1155/S0161171289000505

Locally closed sets and LC-continuous functions

Department of Mathematics, University of California, Davis, California 95616, USA

Received 24 March 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ganster and I. L. Reilly, “Locally closed sets and -continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 3, pp. 417-424, 1989. https://doi.org/10.1155/S0161171289000505.